Professor M. Ali Akbar
Professor M. Ali Akbar
Department of Applied Mathematics, University of Rajshahi, Bangladesh
Verified email at ru.ac.bd - Homepage
Title
Cited by
Cited by
Year
New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the Exp-function method
H Naher, FA Abdullah, MA Akbar
J. Appl. Math. 2012, 14 pages, 2012
1392012
Exact and solitary wave solutions for the Tzitzeica-Dodd-Bullough and the modified KdV-Zakharov-Kuznetsov equations using the modified simple equation method
K Khan, MA Akbar
Ain Shams Engr. J. 4 (4), 903-909, 2013
1182013
A novel (G'/G)-expansion method and its application to the Boussinesq equation
MN Alam, MA Akbar, ST Mohyud-Din
Chin. Phy. B 23 (2), 020203, 2014
1092014
A generalized and improved (G'/G)-expansion method for nonlinear evolution equations
MA Akbar, NHM Ali, EME Zayed
Mathematical Problems in Engineering 2012, 1-22, 2012
1082012
Abundant exact traveling wave solutions of the generalized Bretherton equation via the improved (G'/G)-expansion method
MA Akbar, NHM Ali, EME Zayed
Commun. Theor. Phys. 57 (2), 173-178, 2012
992012
Application of Exp(–phi(zi ))-expansion method to find the exact solutions of modified Benjamin-Bona-Mahony equation
K Khan, MA Akbar
World Appl. Sci. J. 24 (10), 1373-1377, 2013
872013
The Exp-function method for new exact solutions of the nonlinear partial differential equations
H Naher, FA Abdullah, MA Akbar
Int. J. Phys. Sci. 6 (29), 6706-6716, 2011
872011
Exp-function method for Duffing equation and new solutions of (2+1) dimensional dispersive long wave equations
MA Akbar, NHM Ali
Prog. Appl. Math. 1 (2), 30-42, 2011
842011
Traveling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system
MG Hafez, MN Alam, MA Akbar
J. King Saud Univ.-Science 27, 105-112, 2015
832015
Traveling wave solutions of the (2+ 1)-dimensional Zoomeron equation and the Burgers equations via the MSE method and the Exp-function method
K Khan, MA Akbar
Ain Shams Engineering Journal, 2014
712014
The (G'/G)-Expansion Method for Abundant Traveling Wave Solutions of Caudrey-Dodd-Gibbon Equation
H Naher, FA Abdullah, MA Akbar
Mathematical Problems in Engineering 2011, 1-11, 2011
682011
Exact solutions of the (2+1)-dimensional cubic Klein-Gordon equation and the (3+1)-dimensional Zakharov-Kuznetsov equation using the modified simple equation method
K Khan, MA Akbar
J. Asso. Arab Univ. Basic Appl. Sci., 10.1016/j.jaubas.2013.05., 2014
652014
The alternative (G'/G) -expansion method with generalized Riccati equation: Application to fifth order (1+1)-dimensional Caudrey-Dodd-Gibbon equation
MA Akbar, NHM Ali, ST Mohyud-Din
Int. J. Phys. Sci. 7 (5), 743-752, 2012
562012
Generalized and improved -expansion method for (3+1)-dimensional modified KdV-Zakharov-Kuznetsev equation
H Naher, FA Abdullah, MA Akbar
PLoS ONE 8 (5), 1-7, 2013
552013
Exact solutions to the Benney-Luke equation and the Phi-4 equations by using modified simple equation method
J Akter, MA Akbar
Results Phys. 5, 125-130, 2015
532015
Traveling wave solutions of the nonlinear Drinfel’d-Sokolov-Wilson equation and modified Benjamin-Bona-Mahony equations
K Khan, MA Akbar, MN Alam
J. Egyptian Math. Soc. 21 (3), 233-240, 2013
532013
Exact traveling wave solutions of the Klein-Gordon equation using the novel (G'/G)-expansion method
MG Hafez, MN Alam, MA Akbar
Results Phys. 4, 177-184, 2014
512014
New solitary and periodic solutions of nonlinear evolution equation by Exp-function method
MA Akbar, NHM Ali
World Appl. Sci. J. 17 (12), 1603-1610, 2012
482012
Application of the exp(-phi(xi))-expansion method to find exact solutions for the solitary wave equation in an unmagnatized dusty plasma
MG Hafez, MN Alam, MA Akbar
World Appl. Sci. J. 32 (10), 2150-2155, 2014
462014
Exact traveling wave solutions of modified KdV-Zakharov-Kuznetsov equation and viscous Burgers equation
MH Islam, K Khan, MA Akbar, MA Salam
SpringerPlus 3, 1-9, 2014
452014
The system can't perform the operation now. Try again later.
Articles 1–20